Alert archive / Tennessee / River Flood Warnings in 2022
River Flood Warning 9, NWS Nashville, TN
NWS Nashville, TN issued this river flood warning at Feb 23, 2022, 1:08 AM CST for Hickman County, Tennessee. It took effect at Feb 23, 2022, 2:07 PM CST. It was in force for 5 days.
The area
The outline as issued.
The facts
- Issued
- Feb 23, 2022, 1:08 AM CST (07:08 UTC)
- In effect from
- Feb 23, 2022, 2:07 PM CST
- Expired
- Feb 28, 2022, 2:14 PM CST
- In force
- 5 days
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- Minor
County Hickman County, TN
The radar
The Nashville radar (KOHX), 101 km from the middle of the area, began a volume at 07:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Duck River at Centerville (CNVT1). The gauge peaked at 31.12 ft at Feb 25, 2022, 4:00 AM CST.
- Action stage
- 17 ft
- Minor stage
- 22 ft
- Moderate stage
- 25 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03601990, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
570
WGUS44 KOHX 230708
FLWOHX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Nashville TN
108 AM CST Wed Feb 23 2022
...The National Weather Service in Nashville TN has issued a Flood
Warning for the following rivers in Tennessee...
Duck River At Centerville affecting Hickman County.
For the Duck River...including Manchester, Shelbyville, Pottsville,
Milltown, Columbia, Centerville, Hurricane Mills...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 715 PM CST.
&&
TNC081-240115-
/O.NEW.KOHX.FL.W.0009.220223T2007Z-220226T0149Z/
/CNVT1.1.ER.220223T2007Z.220224T1800Z.220225T1948Z.NO/
108 AM CST Wed Feb 23 2022
...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON TO FRIDAY EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Duck River At Centerville.
* WHEN...From this afternoon to Friday evening.
* IMPACTS...At 25.0 feet, Flood waters cover the soccer fields and
bottomland along the river. Hickman Springs Road, Defeated Creek
Road, and Leatherwood Road will be impassable. Defeated Creek will
flood due to backwater from the Duck River.
* ADDITIONAL DETAILS...
- At 12:00 AM CST Wednesday the stage was 17.1 feet and rising.
- Forecast...The river is expected to rise above flood stage
this afternoon to a crest of 24.9 feet early tomorrow
afternoon. It will then fall below flood stage early Friday
afternoon.
- Flood stage is 22.0 feet.
- Flood History...No available flood history.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732
$$
318 follow-up statements
908
WGUS44 KOHX 240059
FLWOHX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Nashville TN
659 PM CST Wed Feb 23 2022
...Forecast flooding changed from Minor to Moderate severity and
increased in duration for the following rivers in Tennessee...
Duck River At Centerville affecting Hickman County.
For the Duck River...including Centerville...Moderate flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
The next statement will be issued Thursday afternoon at 100 PM CST.
&&
TNC081-241900-
/O.EXT.KOHX.FL.W.0009.000000T0000Z-220228T0916Z/
/CNVT1.2.ER.220223T1120Z.220226T0000Z.220228T0316Z.NO/
659 PM CST Wed Feb 23 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY MONDAY MORNING...
* WHAT...Moderate flooding is occurring and moderate flooding is
forecast.
* WHERE...Duck River At Centerville.
* WHEN...Until early Monday morning.
* ADDITIONAL DETAILS...
- At 6:00 PM CST Wednesday the stage was 25.1 feet and rising.
- Recent Activity...The maximum river stage in the 24 hours
ending at 6:00 PM CST Wednesday was 25.1 feet.
- Forecast...The river is expected to rise to a crest of 27.5
feet Friday evening. It will then fall below flood stage late
Sunday evening.
- Flood stage is 22.0 feet.
- Flood History...This crest compares to a previous crest of
27.7 feet on 02/02/1950.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732
$$
Rose884
WGUS84 KOHX 241519
FLSOHX
Flood Statement
National Weather Service Nashville TN
919 AM CST Thu Feb 24 2022
...The Flood Warning continues for the following rivers in
Tennessee...
Duck River At Centerville affecting Hickman County.
For the Duck River...including Centerville...Moderate flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
The next statement will be issued late tonight at 330 AM CST.
&&
TNC081-250930-
/O.CON.KOHX.FL.W.0009.000000T0000Z-220228T0916Z/
/CNVT1.2.ER.220223T1120Z.220226T0000Z.220301T0117Z.NO/
919 AM CST Thu Feb 24 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY MONDAY MORNING...
* WHAT...Moderate flooding is occurring and moderate flooding is
forecast.
* WHERE...Duck River At Centerville.
* WHEN...Until early Monday morning.
* IMPACTS...At 32.0 feet, All areas along the Duck River near
Centerville will be covered by flood waters. Defeated Creek, Bears
Creek, Swan Creek, Lowes Bend, and Horse Branch Creek will be
flooded due to backwater. Many roads near the river will be
impassable due to high water.
* ADDITIONAL DETAILS...
- At 9:00 AM CST Thursday the stage was 26.9 feet and rising.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:00 AM CST Thursday was 26.9 feet.
- Forecast...The river is expected to rise to a crest of 30.1
feet tomorrow evening. It will then fall below flood stage
Monday evening.
- Flood stage is 22.0 feet. Major Flood stage is 32.0 feet.
- Flood History...This crest compares to a previous crest of
30.0 feet on 05/06/2004.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732
$$
27603
WGUS44 KOHX 250057
FLWOHX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Nashville TN
657 PM CST Thu Feb 24 2022
...Forecast flooding changed from Moderate to Major severity and
increased in duration for the following rivers in Tennessee...
Duck River At Centerville affecting Hickman County.
For the Duck River...including Centerville...Major flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
The next statement will be issued Friday afternoon at 100 PM CST.
&&
TNC081-251900-
/O.EXT.KOHX.FL.W.0009.000000T0000Z-220301T1348Z/
/CNVT1.3.ER.220223T1120Z.220226T0000Z.220301T0748Z.NO/
657 PM CST Thu Feb 24 2022
...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY MORNING...
* WHAT...Moderate flooding is occurring and major flooding is
forecast.
* WHERE...Duck River At Centerville.
* WHEN...Until Tuesday morning.
* IMPACTS...At 32.0 feet, All areas along the Duck River near
Centerville will be covered by flood waters. Defeated Creek, Bears
Creek, Swan Creek, Lowes Bend, and Horse Branch Creek will be
flooded due to backwater. Many roads near the river will be
impassable due to high water.
* ADDITIONAL DETAILS...
- At 6:00 PM CST Thursday the stage was 30.2 feet and rising.
- Recent Activity...The maximum river stage in the 24 hours
ending at 6:00 PM CST Thursday was 30.2 feet.
- Forecast...The river is expected to rise to a crest of 32.0
feet tomorrow evening. It will then fall below flood stage
early Tuesday morning.
- Flood stage is 22.0 feet.
- Flood History...This crest compares to a previous crest of
32.1 feet on 03/22/1955.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732
$$
Rose247
WGUS84 KOHX 251620
FLSOHX
Flood Statement
National Weather Service Nashville TN
1020 AM CST Fri Feb 25 2022
...The Flood Warning continues for the following rivers in
Tennessee...
Duck River At Centerville affecting Hickman County.
For the Duck River...including Centerville...Moderate flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
The next statement will be issued Saturday morning at 1100 AM CST.
&&
TNC081-261700-
/O.CON.KOHX.FL.W.0009.000000T0000Z-220301T1348Z/
/CNVT1.2.ER.220223T1120Z.220225T1800Z.220301T0313Z.NO/
1020 AM CST Fri Feb 25 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL TUESDAY MORNING...
* WHAT...Moderate flooding is occurring and moderate flooding is
forecast.
* WHERE...Duck River At Centerville.
* WHEN...Until Tuesday morning.
* IMPACTS...At 32.0 feet, All areas along the Duck River near
Centerville will be covered by flood waters. Defeated Creek, Bears
Creek, Swan Creek, Lowes Bend, and Horse Branch Creek will be
flooded due to backwater. Many roads near the river will be
impassable due to high water.
* ADDITIONAL DETAILS...
- At 10:00 AM CST Friday the stage was 30.9 feet and falling.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:00 AM CST Friday was 31.1 feet.
- Forecast...The river is expected to rise to a crest of 31.2
feet this afternoon. It will then fall below flood stage late
Monday evening.
- Flood stage is 22.0 feet.
- Flood History...This crest compares to a previous crest of
32.1 feet on 03/22/1955.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732
$$
Whitehead544
WGUS84 KOHX 261621
FLSOHX
Flood Statement
National Weather Service Nashville TN
1021 AM CST Sat Feb 26 2022
...The Flood Warning continues for the following rivers in
Tennessee...
Duck River At Centerville affecting Hickman County.
For the Duck River...including Centerville...Moderate flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
The next statement will be issued Sunday morning at 1030 AM CST.
&&
TNC081-271630-
/O.CON.KOHX.FL.W.0009.000000T0000Z-220301T1348Z/
/CNVT1.2.ER.220223T1120Z.220225T1230Z.220228T0818Z.NO/
1021 AM CST Sat Feb 26 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL TUESDAY MORNING...
* WHAT...Moderate flooding is occurring and moderate flooding is
forecast.
* WHERE...Duck River At Centerville.
* WHEN...Until Tuesday morning.
* ADDITIONAL DETAILS...
- At 10:00 AM CST Saturday the stage was 29.5 feet and falling.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:00 AM CST Saturday was 31.0 feet.
- Forecast...The river is expected to fall below flood stage
early Monday morning and continue falling to 11.6 feet
Thursday morning.
- Flood stage is 22.0 feet.
- Flood History...This crest compares to a previous crest of
30.0 feet on 05/06/2004.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732
$$
Whitehead676
WGUS84 KOHX 271553
FLSOHX
Flood Statement
National Weather Service Nashville TN
953 AM CST Sun Feb 27 2022
...The Flood Warning continues for the following rivers in
Tennessee...
Duck River At Centerville affecting Hickman County.
For the Duck River...including Centerville...Moderate flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
The next statement will be issued Monday morning at 1000 AM CST.
&&
TNC081-281600-
/O.CON.KOHX.FL.W.0009.000000T0000Z-220301T1348Z/
/CNVT1.2.ER.220223T1120Z.220225T1230Z.220228T2235Z.NO/
953 AM CST Sun Feb 27 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL TUESDAY MORNING...
* WHAT...Moderate flooding is occurring and moderate flooding is
forecast.
* WHERE...Duck River At Centerville.
* WHEN...Until Tuesday morning.
* IMPACTS...At 25.0 feet, Flood waters cover the soccer fields and
bottomland along the river. Hickman Springs Road, Defeated Creek
Road, and Leatherwood Road will be impassable. Defeated Creek will
flood due to backwater from the Duck River.
* ADDITIONAL DETAILS...
- At 9:00 AM CST Sunday the stage was 28.1 feet and falling.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:00 AM CST Sunday was 29.5 feet.
- Forecast...The river is expected to fall below flood stage
tomorrow afternoon and continue falling to 12.0 feet Friday
morning.
- Flood stage is 22.0 feet.
- Flood History...This crest compares to a previous crest of
27.7 feet on 02/02/1950.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732
$$
Whitehead535
WGUS84 KOHX 281356
FLSOHX
Flood Statement
National Weather Service Nashville TN
756 AM CST Mon Feb 28 2022
...The Flood Warning continues for the following rivers in
Tennessee...
Duck River At Centerville affecting Hickman County.
For the Duck River...including Centerville...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 600 PM CST.
&&
TNC081-010000-
/O.EXT.KOHX.FL.W.0009.000000T0000Z-220301T0013Z/
/CNVT1.1.ER.220223T1120Z.220225T1230Z.220228T2235Z.NO/
756 AM CST Mon Feb 28 2022
...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING...
* WHAT...Moderate flooding is occurring and minor flooding is
forecast.
* WHERE...Duck River At Centerville.
* WHEN...Until this evening.
* IMPACTS...At 25.0 feet, Flood waters cover the soccer fields and
bottomland along the river. Hickman Springs Road, Defeated Creek
Road, and Leatherwood Road will be impassable. Defeated Creek will
flood due to backwater from the Duck River.
* ADDITIONAL DETAILS...
- At 6:00 AM CST Monday the stage was 23.7 feet and falling.
- Recent Activity...The maximum river stage in the 24 hours
ending at 6:00 AM CST Monday was 28.1 feet.
- Forecast...The river is expected to fall below flood stage by
this evening, and below action stage by Tuesday evening.
- Flood stage is 22.0 feet.
- Flood History...This crest compares to a previous crest of
23.7 feet on 04/05/2008.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732
$$
13847
WGUS84 KOHX 282014
FLSOHX
Flood Statement
National Weather Service Nashville TN
214 PM CST Mon Feb 28 2022
...The Flood Warning is cancelled for the following rivers in
Tennessee...
Duck River At Centerville affecting Hickman County.
TNC081-282115-
/O.CAN.KOHX.FL.W.0009.000000T0000Z-220228T2014Z/
/CNVT1.1.ER.220223T1120Z.220225T1230Z.220228T1443Z.NO/
214 PM CST Mon Feb 28 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Duck River At Centerville.
* ADDITIONAL DETAILS...
- At 1:00 PM CST Monday the stage was 18.8 feet and falling.
- Forecast...The river is expected to fall though the rest of
the week.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732
$$
13What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Feb 22, 10:47 PM CST, 2 hours 21 minutes earlier.
Area forecast discussion, Feb 22, 10:47 PM CST, 2 hours 21 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1047 PM CST Tue Feb 22 2022 .UPDATE... FOR 06Z AVIATION DISCUSSION. && .DISCUSSION... The cold front has very slowly been sagging south this evening and is just now entering Stewart County. The rain has also been slow to end from the northwest. The drying trend will be slow through the overnight hours, but by 12z, the majority, if not all of the area will be done with the rain. Only some light showers remain in the northwest, so the flood watch was cancelled for Stewart, Montgomery, and Houston counties. With the rain expected to exit by 12z, the ending of the flood watch was moved up to 12z as well. Overall, the forecast is on track and no other changes were made. && .AVIATION... 06Z TAF DISCUSSION. Poor flying conditions continue across Middle Tennessee terminals. Rain has already exited CKV and will exit the other terminals by 12z. Cigs overnight should decrease to MVFR/IFR. Cigs should remain MVFR for the majority of the daylight hours on Wednesday. Another wave of rain will move into the terminals Wednesday evening reducing vis and cigs to MVFR/IFR. Winds will shift to the northwest/north by 12z as a cold front moves through the terminals. && .OHX WATCHES/WARNINGS/ADVISORIES... Flood Watch until 6 AM CST Wednesday for Bedford-Cannon-Cheatham- Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson-Fentress-Giles- Grundy-Hickman-Humphreys-Jackson-Lawrence-Lewis-Macon-Marshall- Maury-Overton-Perry-Pickett-Putnam-Robertson-Rutherford-Smith- Sumner-Trousdale-Van Buren-Warren-Wayne-White-Williamson-Wilson. && DISCUSSION......Reagan AVIATION........Reagan
Hazardous weather outlook, Feb 22, 2:46 PM CST, 10 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 246 PM CST Tue Feb 22 2022 TNZ005>011-023>034-056>066-075-077>080-093>095-232100- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 246 PM CST Tue Feb 22 2022 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...This afternoon and tonight. Heavy rainfall possible through tonight which may lead to flooding/flash flooding across the mid state. Some strong to severe thunderstorms will be possible in far southern and southeastern zones this afternoon into the early evening with damaging winds as the main threat. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Heavy rainfall will again be possible Wednesday evening through Friday morning which may lead to additional flooding/flash flooding across the mid state. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 06
In the hours before
Local storm report, Feb 22, 8:16 PM CST, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
816 PM CST TUE FEB 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM FLASH FLOOD 4 WNW MINOR HILL 35.07N 87.23W
02/22/2022 LAWRENCE TN EMERGENCY MNGR
SEVERAL ROADS FLOODED AND CLOSED ACROSS
SOUTHERN LAWRENCE COUNTY NEAR LEOMA,
INCLUDING MOUNT ZION ROAD, IDAHO ROAD AND
KELTON ROAD.
&&Local storm report, Feb 22, 9:10 PM CST, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
910 PM CST TUE FEB 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 PM FLOOD 1 N SPARTA 35.94N 85.47W
02/22/2022 WHITE TN EMERGENCY MNGR
WATER REPORTED COVERING ROOSEVELT DRIVE NEAR
WHITE COUNTY HIGH SCHOOL. OTHER ROADS WITH
HIGH WATER REPORTED ACROSS THE COUNTY
INCLUDED LOST CREEK ROAD AND HICKORY VALLEY
ROAD.
&&
SHAMBURGERLocal storm report, Feb 22, 9:20 PM CST, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
920 PM CST TUE FEB 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0919 PM FLOOD 1 E TULLAHOMA 35.37N 86.19W
02/22/2022 COFFEE TN PUBLIC
JERRY STREET AT EAST LINCOLN STREET IN
TULLAHOMA FLOODED. REPORT VIA TSPOTTER ON
TWITTER.
&&
SHAMBURGERLocal storm report, Feb 22, 9:43 PM CST, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
943 PM CST TUE FEB 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 PM FLOOD 10 SW SHELBYVILLE 35.39N 86.56W
02/22/2022 BEDFORD TN PUBLIC
SEVERAL ROADS AND DRIVEWAYS REPORTEDLY
FLOODED ACROSS SOUTHWEST BEDFORD COUNTY.
&&
SHAMBURGERLocal storm report, Feb 22, 9:47 PM CST, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
947 PM CST TUE FEB 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0946 PM FLOOD 7 SSE SHELBYVILLE 35.39N 86.41W
02/22/2022 BEDFORD TN PUBLIC
TWITTER VIDEO SHOWS FLOODING IN THE FLAT
CREEK AREA. REPORT VIA TSPOTTER.
&&
SHAMBURGERLocal storm report, Feb 22, 10:05 PM CST, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1005 PM CST TUE FEB 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HEAVY RAIN 1 NNE CENTERVILLE 35.81N 87.44W
02/22/2022 M3.20 INCH HICKMAN TN MESONET
MESONET STATION CNTT1 1.2 NE CENTERVILLE.
0930 PM HEAVY RAIN 3 NNE LOBELVILLE 35.78N 87.77W
02/22/2022 M3.01 INCH PERRY TN MESONET
MESONET STATION LVLT1 2.5 NE LOBELVILLE.
0946 PM HEAVY RAIN MANCHESTER 35.47N 86.08W
02/22/2022 M3.18 INCH COFFEE TN MESONET
MESONET STATION CW9921 MANCHESTER.
0958 PM HEAVY RAIN 1 WNW FAIRVIEW 35.99N 87.15W
02/22/2022 M2.98 INCH WILLIAMSON TN MESONET
MESONET STATION DW9289 FAIRVIEW.
&&
SHAMBURGERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 7:06 PM CST | Flash Flood Warning | OHX | Giles, Lawrence, Marshall, Wayne | 114 min |
| Feb 22, 8:23 PM CST | River Flood Advisory | OHX | Bedford | 15 hr |
| Feb 22, 8:27 PM CST | River Flood Advisory | OHX | Perry | 5 hr |
| Feb 22, 8:35 PM CST | Areal Flood Advisory | OHX | Grundy | 96 min |
| Feb 22, 8:48 PM CST | River Flood Advisory | OHX | Davidson | 6 days |
| Feb 22, 9:36 PM CST | Areal Flood Advisory | OHX | Bedford, Coffee, Giles, Grundy, Lawrence, Marshall | 2 hr |
| Feb 22, 10:18 PM CST | River Flood Warning | OHX | Hickman | 10 hr |
| Feb 22, 10:19 PM CST | River Flood Advisory | OHX | Davidson | 11 days |
| Feb 22, 10:41 PM CST | River Flood Advisory | OHX | Sumner, Trousdale, Wilson | 4 days |
| Feb 22, 10:52 PM CST | River Flood Advisory | OHX | Davidson, Williamson | 19 hr |
| Feb 23, 12:17 AM CST | River Flood Advisory | OHX | Cheatham | 7 hr |
| Feb 23, 12:35 AM CST | River Flood Warning | OHX | Cheatham | 11 hr |
| Feb 23, 1:22 AM CST | River Flood Warning | OHX | Humphreys | 6 days |
| Feb 23, 1:50 AM CST | River Flood Warning | OHX | Perry | 3 days |
| Feb 23, 2:31 AM CST | River Flood Advisory | OHX | Lawrence | 18 hr |
| Feb 23, 2:42 AM CST | River Flood Advisory | OHX | Giles | 30 hr |
| Feb 23, 2:57 AM CST | River Flood Advisory | OHX | Giles | 30 hr |
| Feb 23, 3:05 AM CST | River Flood Advisory | OHX | Bedford, Marshall | 46 hr |
| Feb 23, 3:09 AM CST | River Flood Warning | OHX | Maury | 4 days |
| Feb 23, 3:19 AM CST | River Flood Advisory | OHX | Grundy | 15 hr |
| Feb 23, 7:42 AM CST | River Flood Advisory | OHX | Davidson | 4 days |
| Feb 23, 7:46 AM CST | River Flood Advisory | OHX | Montgomery, Robertson | 5 hr |
| Feb 23, 8:01 AM CST | River Flood Advisory | OHX | Hickman | 5 hr |
| Feb 23, 8:41 AM CST | River Flood Advisory | OHX | Perry, Wayne | 21 hr |
| Feb 23, 10:46 AM CST | River Flood Advisory | OHX | Montgomery | 119 min |
| Feb 23, 11:29 AM CST | River Flood Advisory | OHX | Cheatham | 4 hr |
| Feb 23, 12:44 PM CST | River Flood Warning | OHX | Montgomery | 16 hr |
| Feb 23, 12:53 PM CST | River Flood Advisory | OHX | Decatur, Hardin, Perry, Wayne | 64 hr |
| Feb 23, 12:55 PM CST | River Flood Warning | OHX | Montgomery, Robertson | 8 hr |
| Feb 23, 1:00 PM CST | River Flood Advisory | OHX | Stewart | 6 days |
| Feb 23, 1:41 PM CST | Flood Watch | OHX | Cannon, Cheatham, Clay, Cumberland, Davidson, DeKalb and 24 more | 37 hr |
| Feb 23, 3:32 PM CST | River Flood Advisory | OHX | Marshall | 49 hr |
Nearby
River Flood Warnings in Tennessee, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.